# SDR SWAA2022111666768

- Difficulty date: November 1, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 19,961 hours, 9,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY ATTACH ANGLE UNDER SHIELD AROUND MULTIPLE NUT PLATE LOCATIONS BS767+767+6 RBL21 WL156 / [01] ATTACHED PHOTO AND UPDATED MEASUREMENT TABLE STEP 20;[02] CORRECTION TO TASK DETAIL SHOULD STATE. ' CORROSION AFT CARGO BAY ATTACH ANGLE UNDER SHIELD AROUND MULTIPLE NUT PLATE LOCATIONS BS767 TO 767+6 RBL21 WL 156. ';[03] CORROSION ON ANGLE WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[04] VERIFIED CORRECTIVE ACTION #3;[05] UPDATED MEASUREMENT TABLE.;[06] VERIFIED MEASUREMENT TABLE;[07] REMOVED DAMAGED ATTACH ANGLE; LOCATED AND DRILLED NEW ATTACH ANGLE AT BS 767-787 RBL 21 WL156 IAW SRM 51-40-02-0G-0; 51-40-05-0G-0 AND DWG 146A0081; 146A8123. OK TO INSTALL.;[08] VERIFIED CORRECTIVE ACTION 7.;[09] INSTALLED ATTACH ANGLE AT BS 767-787 RBL 21 WL156 IAW SRM 51-40-02-0G-0; DWG 146A0081; AND DWG 146A8123;[10] VERIFIED CORRECTIVE ACTION 9.
